Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
North Shore University HospitalThere is a study with a new formualtion of Intelence that would be given once a day. We are waiting for final results and then the new form would have to get approval from the FDA. The current pills should not be taken once a day. Stay tuned.Joe... Read more »
University of Minnesota, School of MedicineI haven't seem much use of only etravirine + Truvada (etravirine usually used with boosted protease inhibitor such as darunavir/Prezista). Etravirine could decrease levels/effectiveness of the viagra/cialis drugs--not much publised data on... Read more »
University of Minnesota, School of Medicineetravirine (Intelence) is currently awkward to take (2 pills twice a day) and has been mostly studied in patients with treatment experience/resistance. It would be expected to work well in patients with little/no resistance (including your... Read more »
University of Minnesota, School of MedicineThere is yet little data on once a day dosing for etravirine. Though the etravirine + Truvada option may be reasonable, other choices to consider (with more data available supporting the safety of a switch in absence of known drug resistance) would... Read more »
Connect With Others
Posted by nevereasy, 2 RepliesAnyone taking these two drugs together? One or the other?. I seem to be extremely fatigued and weak. Additionally I am off balance also have a marked increase in my need to take a lorazapam ( anti anxiety) . Anybody else have any of these problems? ... Read more »
Posted by laguy38v, 2 RepliesHi has anyone had a rash because of it and if so did it finally go away?
I have a horrible rash after 8 days and my Doctor wants me to stay on it with the hope it will go away.
Thank you for any information. Read more »
Posted by laguy38vI started on Intelence over 8 days ago and I broke out in a rash all over my body. My Doctor wants me to continue and see if the rash will go away once my body gets use to the new drug. Has anyone had the same problem?
He put me on presnisone to help... Read more »
Posted by Monchhichi, 1 ReplyAre there any side effects that you have been noticing? My husband just started these at the beginning of April and he is having one side effect that is not listed as a possible side effect of either med. They both have the basic side effects... Read more »
Guides for People With HIV